MathSciNet Relay Station
MathSciNet bibliographic data
MR541088 33A30 (33A40 60E07)
Ismail, Mourad E. H.; Kelker, Douglas H. Special functions, Stieltjes transforms and infinite divisibility. SIAM J. Math. Anal. 10 (1979), no. 5, 884–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement